# SDR UPS99828659

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, LT WING LOWER LEADING EDGE I/B STA XWO ANGLE CRACKED AT O/B END OF ANGLE.  FAB DOUBLER IAW 57-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-21.  INSTALLED DOUBLERS IAW DC8 SRM 51-1-20D.
